# SDR AALA202507178073

- Difficulty date: July 9, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 44,895 hours, 19,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ABOVE OVERHEAD BIN 17ABC INOPERATIVE. FAULT CONFIRMED, EMERGENCY AISLE LIGHT INOPERATIVE.  OPERATIONAL CHECKED EMERGENCY LIGHT ABOVE OVERHEAD BIN 17ABC, OPERATIONAL CHECK GOOD. PER AMM 33-51-03.
